MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BA400 ABUTMENT 6MM; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BA400 ABUTMENT 6MM; COCHLEAR BAHA CONNECT SYSTEM
Model Number 93333
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is submitted on october 13, 2021.
 
Event or Problem Description
Per the clinic, the patient experienced recurrent infection at the abutment side and was treated with a combination antibiotics and steroid topical ointment (date not reported).Subsequently, the patient underwent a skin revision surgery under general anesthesia on (b)(6) 2021.The abutment is removed during the same surgery.

Brand Name
BA400 ABUTMENT 6MM
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
MDR Report Key12622115
Report Number6000034-2021-03112
Device Sequence Number11586233
Product Code MAH
UDI-Device Identifier09321502022736
UDI-Public(01)09321502022736(10)144528(17)181031
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K121317
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/31/2018
Device Model Number93333
Device Catalogue Number93333
Device Lot Number144528
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/23/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/23/2021
Initial Report FDA Received Date10/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;